# SDR AALA201804309041

- Difficulty date: April 28, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 49,268 hours, 29,349 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 848401
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. SHORTLY AFTER TAKE OFF WE RECEIVED ECAM LANDING GEAR DOOR NOT CLOSED. RECYCLED GEAR HANDLE AS PER ECAM TO NORMAL GEAR UP.  REPLACED SENSOR (LMLG) 23GA PER MM 32-31-73-400, ADJ. PER MM 32-31-73-820, ACCOMPLISHED FUNCTIONAL TEST OF EXTENSION & RETRACTION PER 32-31-00-720. (NO FAULTS NOTED).
